Convergence rates to travelling waves for a nonconvex relaxation model

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

20 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1053-1068
Journal / PublicationRoyal Society of Edinburgh - Proceedings A
Volume128
Issue number5
Publication statusPublished - 1998

Abstract

In this paper we study the asymptotic behaviour of the solution for a nonconvex relaxation model. The time decay rates in both the exponential and algebraic forms of the travelling wave solutions are shown by the weighted energy method. Our results develop and improve the stability theory in [8, 9].